Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

reaction to nuerontin...

Posted by Anthony F on 10/06/02 at 05:33 (096964)

I have had a reaction to this med it caused my mouth to dry up and my tongue and throat to swell during the night...? Anyone else have problems - I had taken just 200mg before bed.

Re: reaction to nuerontin...

Missy B on 10/06/02 at 06:40 (096966)

Hi Anthony,

I hope you have notified your doctor of this reaction - any swelling of the tongue and throat can be potentially dangerous, so please check with your doctor before continuing to take this medicine.

I also had a reaction to neurontin. It did not cause any swelling in my mouth or throat, but as I was slowly increasing the dosage over a 2 week period, I broke out in hives. I continued to take the medicine for a few days and the hives remained; once I discontinued the neurontin, the hives went away.

Missy B.

Re: reaction to nuerontin...

Ed Davis, DPM on 10/07/02 at 16:33 (097028)

You have described a serious allergic reaction to the medication. It is not something you can take. As far as others, remember that any person can be allergic to almost anything.
Ed

Re: reaction to nuerontin...

Missy B on 10/06/02 at 06:40 (096966)

Hi Anthony,

I hope you have notified your doctor of this reaction - any swelling of the tongue and throat can be potentially dangerous, so please check with your doctor before continuing to take this medicine.

I also had a reaction to neurontin. It did not cause any swelling in my mouth or throat, but as I was slowly increasing the dosage over a 2 week period, I broke out in hives. I continued to take the medicine for a few days and the hives remained; once I discontinued the neurontin, the hives went away.

Missy B.

Re: reaction to nuerontin...

Ed Davis, DPM on 10/07/02 at 16:33 (097028)

You have described a serious allergic reaction to the medication. It is not something you can take. As far as others, remember that any person can be allergic to almost anything.
Ed